# SDR UIEA200700032

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B050021414
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 MED FWD CUTOUT MIDDLE AREA FOUND CRACKED AT TWO LOCATIONS.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-272479981 AND FAA FORM 8110-9.
